# SDR ASAA12511019

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,933 hours, 5,211 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "OFFSET" WARNING ON CAPT'S CDU BLINKS IN CONJUNCTION WITH THE CTR FUEL TANK LOW PRESS LIGHTS.  WHEN PUMPS POSITIONED OFF BLINKING STOPS.  F/O'S "OFFSET" WARNING ON F/O CDU DOES NOT BLINK IN CONJUCTION WITH FUEL TANK LOW PRESS LIGHTS.  ALSO "OFFSET" WARNING LIGHT ON CAPT'S CDU DOES NOT DIM WHEN LIGHT SELECTOR SWITCH IS IN "DIM" POSITION.  F/O'S "OFFSET" WARNING LIGHT OPERATES NORMALLY.  ACCOMP FIM TASK 34 61 00 810 810 NO FLICKERING OF CTR LOW PRESS OR OFFSET ANNUNCIATORS.  PER TASK 33 18 00 71 802 ALL ANNUNCIATORS DIM NORMALLY WHEN FMC ARE IN "LAMP TEST" ALL FMC ANNUNCIATORS ILLUMINATE AND WILL DIM WHEN MASTER LAMP TEST SWITCH IS PLACED TO DIM OPS GOOD PER TASK 34 61 00 730 801.
